1. Alan has completed the new Pain Recovery Program. To read or share it, use this link: http://go.tmswiki.org/newprogram
    Dismiss Notice

Cymbalta withdrawal advice

Discussion in 'Support Subforum' started by Marls, Dec 12, 2020.

  1. Marls

    Marls Well known member

    Hi All, I've had a bit of a hard couple of weeks and (in desperation) decided to try Cymbalta. I have been taking it for 11 days, but only half strength, ie 15 mg. Today I've woken up with the zombies; dizzy, disoriented, shaking, pounding, etc.
    I'm not too sure about pushing forward with this "stuff" and so would like to finish it now before I'm in it's clutches. I'm not looking for specific medical advice, but has anyone discontinued Cymbalta after only a couple of weeks? I'm hoping it will be early enough to avoid the dreaded withdrawals. thanks, marls
     
    Balsa11 likes this.
  2. Balsa11

    Balsa11 Well known member

    Ask if you can taper it off slowly and how to do so.
     
  3. Marls

    Marls Well known member

    Thanks Balsa11, I can't get an appointment with the doctor for another week and I know I can talk to the pharmacist, but I feel they are locked into what the paperwork says and not what necessarily happens. I've even had one doctor say there are no side effects to stopping Cymbalta. I was hoping to hear from someone who started and stopped very early on. I am just assuming, I guess, that after only a half dose for only 10 days, I might be able to just stop. cheers, marls
     
  4. Balsa11

    Balsa11 Well known member

    Stopped Zoloft after 2 days and in my experience it would have been difficult tapering off slowly too. I had strong symptoms (everything except mania and puking) after 1 day and I couldn't continue. Now it's left me on the strong end of TMS and maybe even something else (too early to tell). Forums recommend tapering slowly so maybe ask them about liquid replacements. Holistic psychiatrists or integrative psychiatrists might be more helpful.
     

Share This Page